| Model Number |
MMT-722NAL |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No button error alarm noted during testing.Device had intermittent buttons response due to flattened (creased) up button dome switch.No unlocked j2/lcd keypad connector noted.Device had bleeding lcd glass.The asr exemption e2015043 was revoked on february 4, 2019.This event was previously reported as an asr.Additional information or analysis results regarding this event will be reported as an mdr.
Event or Problem Description
It was reported that the insulin pump had keypad anomaly.The customer¿s blood glucose level was unknown at the time of incident.The customer will call back.